Some fixed point theorems
Fundamenta Mathematicae, Tome 92 (1976) no. 1, pp. 79-90
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_92_1_79_90,
author = {Barada Ray},
title = {Some fixed point theorems},
journal = {Fundamenta Mathematicae},
pages = {79--90},
year = {1976},
volume = {92},
number = {1},
doi = {10.4064/fm-92-1-79-90},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-92-1-79-90/}
}
Barada Ray. Some fixed point theorems. Fundamenta Mathematicae, Tome 92 (1976) no. 1, pp. 79-90. doi: 10.4064/fm-92-1-79-90
Cité par Sources :